On the fuzzy polynomial ideals

Title
On the fuzzy polynomial ideals
Author
김희식
Keywords
Fuzzy polynomial ideal; fuzzy ideal; f-invariant
Issue Date
2014-06
Publisher
IOS PRESS, NIEUWE HEMWEG 6B, 1013 BG AMSTERDAM, NETHERLANDS
Citation
JOURNAL OF INTELLIGENT & FUZZY SYSTEMS,27(1),p.487-494
Abstract
In this paper we introduce the notion of a fuzzy polynomial ideal alpha(x) of a polynomial ring R[x] induced by a fuzzy ideal alpha of a ring R, and obtain an isomorphism theorem of a ring of fuzzy cosets of alpha(x). It is shown that a fuzzy ideal alpha of a ring is fuzzy prime if and only if alpha(x) is a fuzzy prime ideal of R[x]. Moreover, we show that if alpha(x) is a fuzzy maximal ideal of R[x], then alpha is a fuzzy maximal ideal of R.
URI
http://eds.b.ebscohost.com/eds/detail/detail?vid=0&sid=41739812-cdc7-4d71-8314-b3c30249482d%40sessionmgr120&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=97270310&db=bthhttp://hdl.handle.net/20.500.11754/56370
ISSN
1064-1246; 1875-8967
DOI
10.3233/IFS-131017
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE